MathSciNet Relay Station
MathSciNet bibliographic data
MR2238929 (2007c:57031) 57N20 (54B20 54C55 55P91 57S10)
Antonyan, Sergey Corrigendum to: "West's problem on equivariant hyperspaces and Banach-Mazur compacta'' [Trans. Amer. Math. Soc. 355 (2003), no. 8, 3379–3404; MR1974693]. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5631–5633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement